Hello!

5 Comments

Four-year-old girl reportedly drank from a water bottle that contained the illegal drug GHB.

Emergency services were called to a home in Albury on the NSW/Victorian border on Friday night after reports the girl was ill.

She was rushed to a local hospital before being airlifted to the Royal Children’s Hospital in Melbourne on Saturday in a critical condition, reports 7 NEWS.

The girl’s condition improved significantly on Sunday and she was discharged on Monday.

It remains unclear if she was discharged back to the home where the drug overdose occurred. The Department of Family and Community Services have been notified of the incident.

A 30-year-old man was arrested at the home and has been charged with possessing a prohibited drug. He has been granted bail and is due to face court later this month.

Police said further charges could be laid after officers seized two plastic water bottles containing the GHB from the home.

According to the Alcohol and Drug Foundation, GHB has a high risk of overdose.

“It’s very easy to take too much GHB – the difference between the amount needed to get high and the amount that causes an overdose can be hard to judge,” the website says.

Share your comments below.

Image via shutterstock

We may get commissions for purchases made using links in this post. Learn more.
  • Why bail? What was his intention for the drugs? To sell, too drug some poor person at a pub or club? So lucky the poor little girl didnt die.

    Reply

  • Thank heavens the girl has recovered – but why let the guy out on bail?

    Reply

  • And they released the guy on bail. How idiotic is that?? He can go and get more drugs. Surely the girl has been taken into care and not let go back home. Hopefully she has gone to stay with a relative or close friend who will care for her, support her and give her the love and compassion she is entitiled to.
    Hopefully that is a better option than placing her with strangers who have no knowledge of the living arrangements where she has lived unless she has had positive home life in most cases. Having to abruptly turn a child’s life upside down is traumatic for both the child and those caring for her.

    Reply

  • Luckily that the girl’s condition is improving!!

    Reply

  • Thank god the girl was okay after taking GHB.

    Reply

Post a comment
Like Facebook page

LIKE MoM on Facebook

Please enter your comment below
Would you like to include a photo?
No picture uploaded yet.
Please wait to see your image preview here before hitting the submit button.
Your MoM account


Lost your password?

Enter your email and a password below to post your comment and join MoM:

You May Like

Loading…

Looks like this may be blocked by your browser or content filtering.

↥ Back to top

Thanks For Your Star Rating!

Would you like to add a written rating or just a star rating?

Write A Rating Just A Star Rating
Join